MAUDE Adverse Event Report: BIOSPHERE MEDICAL, S.A. EMBOSPHERE; Device, Vascular, for Promoting Embolization

BIOSPHERE MEDICAL, S.A. EMBOSPHERE; Device, Vascular, for Promoting Embolization
Catalog Number S210GH/CNA
Medical Device Problem Codes Fracture (1260); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The customer reported an embolization procedure was performed after angiography and the embosphere was suspended in accordance with standard procedure.While connecting the 3-way y valve for injection by small syringe, it was note that the luer joint was cracked.The suspect device was not returned for evaluation because the patient had hepatitis b.The customer provided two photographs that exhibit the cracked luer joint.It was not possible to provide the cause of the reported issue; therefore, the complaint was not confirmed.A dhr review was performed and yielded no exception documents that would cause or contribute to the reported failure.This complaint will be used to trend for similar complaints.A search of the complaint database was performed and no similar complaints for this lot number were found.If additional information becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported an embolization procedure was performed after angiography and the embosphere was suspended in accordance with standard procedure.While connecting the 3-way y valve for injection by small syringe, it was note that the luer joint was cracked.

Brand Name
EMBOSPHERE
Common Device Name
Device, Vascular, for Promoting Embolization
Manufacturer (Section D)
BIOSPHERE MEDICAL, S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR  95700
Manufacturer (Section G)
BIOSPHERE MEDICAL S.A.
parc des nations-paris nord 2
383 rue de la belle etole
roissy-en-france, 97500
FR   97500
Manufacturer Contact
marie-laure patucca
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
MDR Report Key24909512
Report Number9615728-2026-00009
Device Sequence Number15902671
Product Code KRD
UDI-Device Identifier00884450403174
UDI-Public00884450403174
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Catalogue NumberS210GH/CNA
Device Lot NumberX2588762_
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown